I was diagnosed last fall, and at that time had a viral load of 1.46 million and CD-4 of about 100. Just a few weeks after starting Atripla, viral load was 501 and CD-4 454. Now, a month or so later, CD-4 is 314, and viral load has increased. Is this normal? I have not missed a single day taking my tablet, and any other meds such as some antibiotics were checked and found not to interfere at all with Atripla. What the heck is going on? Virus was found to be completely susceptible to Atripla treatment. Can see no other reason as to why this may be happening. Infectious disease doctor doesn't know what is going on and has ordered another round of tests. She spoke about some ratio concerning CD-4 and I think CD-8. This ratio had increased a bit.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...